It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: tina cytomel

Re: tina cytomel

[ Back to Messages ]

Message

Posted by Tina on August 07, 2000 at 12:03:57:

In Reply to: tina cytomel posted by nancy on August 07, 2000 at 11:05:58:

: I called my endo this morning. Talked to his nurse telling her of my symptoms. Did review my journal and found that I got that same headache a month ago after increasing my effexor dosage. After 2 weeks on the higher dosage the headache started. I cut my dse back which helped the headache, until I started to get withdrawal from cutting back to quickly. After 8 days I returned to my orinal dosage. I've also noticed that after I take these meds, perhaps an hr or 2 I've been starting to cry.. I don't know.. its so hard to know what is going on. I just took my effexor at 11, so far my head still aches but I'm waiting to hear on the cytomel....To answer your question, my synthroid dose is the same .112.

Morning Nancy,

It's only 8:30 here so I guess that we are in different time zones. Great to hear that you are keeping a journal, that helps so much doesn't it? I found out about Advil affecting me adversly from mine. Did you read that thread on Dr. Bob's site about Effexor withdrawl yet? Sounds like it could be really rough!
You sound like you are starting to feel better today? I hope so!

You starting to cry an hour or so after taking the effexor reminded me of a time, around 3 decades ago, that my Doctor switched me from Librium to Librex (for ulcers) and I would get depressed and feel like crying for no reason. I didn't make the connection until a co-worker asked if she could borrow one from me (this was in the years when they had almost all women on some form of tranquiler are we frequently shared when one would forget to bring thier's to work, now we know that's a no-no). I didn't tell her about how I felt because I didn't think it was connected so when she ended up feeling the same way I realized that it was the medication. Doctor agreed but said I would have to get used to it because I would have to take them for the rest of my life!
I didn't....I threw them down the toilet a few years later when I became pregnant and have never used them since and have just had one ulcer since. They now know that some ulcers are cause by a virus, not by your personality or stress! While I'm sure that stress can make you more subseptiable to a lot of illnesses and make them a great deal worse, I don't think that it actually is the cause. So my way of thinking is find the cause first, don't just cover up the symptom with a drug.

I thought you said in an earier post that they had reduced you're Snythroid? How long have you been on the 112's? The 112's have 2 different red dyes in them and found that I couldn't take them, they made me feel hyper and yet I could add just a smigon (about 1/8 of a 100mcg which would be about 12.2 mcgs depending on how well I cut it) and not get the hyper feeling? It still didn't provide the relief that I was looking for though.
Is Effexor the only thing that you are taking besides your Snythroid and Cytomel? When is your Doctor going to see you again? And..hate to be a nag but...have you had your B/P checked yet since this started?

Tina



Follow Ups




All times are GMT -7. The time now is 07:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!